# SDR CALA0000837

- Difficulty date: June 7, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGERS NR 4, 5, AND 7 CRACKED IN RT MAIN GEAR WHEEL WELL AT O/B LOWER WALL AFT OF OUTER DOOR CUTOUT.  THE CRACKS WERE 1, 4, AND 5 INCHES LONG.  THE CRACKED AREAS WERE REMOVED AND REINFORCED WITH ANGLES IAW SRM 53-00-01, FIGURE 2 AND 51-31-01.
